# SDR NSVA110302294

- Difficulty date: November 3, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N294CJ
- Make and model: Saab 340B
- Aircraft serial: 340B294
- Aircraft time: 22,804 hours, 25,298 cycles
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: J221P035
- Condition: Cut
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

WHILE AT CRUISE ALTITUDE PIC NOTICED NR 2 ENGINE OIL PRESSURE AT APPROX 40 PSI AND FLUCTUATING.  PRESSURE STEADILY DECREASING OVER PERIOD OF APPROX 2 MIN AT WHICH POINT THE RT ENG OIL PRESS LOW INDICATOR ILLUMINATED.  CREW RAN CHECKLIST AND SHUT DOWN NR 2 ENGINE.  AIRCRAFT LANDED IN LGA WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND FOUND THE ENGINE AND SURROUNDING NACELLE COWLING WAS COATED IN OIL.  FAULT ISOLATION REVEALED A PACKING ON THE BB AXIS SEAL WAS CUT ALLOWING THE OIL LEAKAGE.  THE BB AXIS SEAL WAS REPLACED AND A GROUND RUN WAS PERFORMED WITHOUT LEAKAGE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
